I posted before under leaking and having wet underwear.
My GP put me on cipro as it seemed like i had an inflamed prostate. The cipro did not work. I am still leaking and now do not feel safe to not have on a diaper at all times. The doctor is sending me to a urologist.
Now I have developed something else and am not sure if it is from wearing the diapers. I have this pain in the lover right side of my groin. When wearing diapers I tuck my penis down between my legs (I found not doing this the wetness seems to go up where the padding is thin). In tucking and wearing the diaper it also seems like my testicles get pushed up and even sometimes will go up inside (inguinal canal). The pain could be from me having gone camping this weekend and loaded and unloaded a trailer for the camping event or could it? In looking on the net they mentioned that pain in the inguinal canal area could also be due to a testical torson (twisting of cord). The strotum area and testical itself are not sore at all. The pain seems to sometimes hit sharply and yet most of the time there is no pain at all.
Does anyone have any other ideas?
I am really a bit nervious about going to the urologist and not sure why. I had not problem in talking to my GP about the leaking. She said that with the heart meds that I am on that most of the drugs for incontince would not be a great idea. I told her that I know I am stable on my meds and do not want to mess with that at all and if I have to wear protection I had rather do that then mess with my other meds for my heart. Any comments?
I did research on the net and they mentioned one drug Avodart that can help incontince - yes it has side effect to but not ones that relate to my meds - and I can live with those side effects. Any comments?